- 06-18-2004, 10:24 PM
- 06-18-2004, 11:20 PM
I've never had it, but I think if they are itchy and puffy, you should be worried.
I think I remember other people talking about gyno and methyl-d in other threads.
So maybe you can run a search.
- 06-20-2004, 09:25 PM
I've been running methyldienolone for about a week now and I have noticed the same thing... I have slight gyno left over from puberty and this stuff, while not giving me itchy or sensitive nipples, seems to increase the size of the breast tissue a bit... I have been using nolva for this and it seems to work ok, although I am really looking forward to the time when I can get this stuff surgically removed
06-20-2004, 11:47 PM
It will come down your natural levels of estrogen and if you are using anything that would cause a rise in E. Progesterone can only have activity when E is present, so if you use nolvadex or anything that would lower E would not let MD have any effect on Progesterone.
Similar Forum Threads
- By alpha6164 in forum AnabolicsReplies: 22Last Post: 06-11-2013, 05:55 PM
- By PLer in forum AnabolicsReplies: 6Last Post: 05-17-2009, 11:52 PM
- By NeedleDick in forum AnabolicsReplies: 71Last Post: 12-07-2004, 08:35 AM
- By pinzino in forum AnabolicsReplies: 5Last Post: 03-11-2003, 06:01 PM
- By Rictor33 in forum AnabolicsReplies: 16Last Post: 02-21-2003, 11:26 PM